Issue
Volume 11, Number 4

Articles in the Issue:

Regular Articles:
Guo-qiang Han
Spline Finite Difference Methods And There Exter Extrapolation For Singular Two-Point Boundary Value Problems
J. Comp. Math., 11 (1993), pp. 289-296. Abstract
pdf
Full Article

Qun Liu and Jun Shi
Iterative Corrections And A Posteriori Error Estimate For Integral Equations
J. Comp. Math., 11 (1993), pp. 297-300. Abstract
pdf
Full Article

Rogerio Martins Saldanha da Gama
On A Class Of Elliptic Problems And Its Application To Heat Transfer In Nonconvex Bodies
J. Comp. Math., 11 (1993), pp. 301-312. Abstract
pdf
Full Article

Ben-ren Zhu, K. R. Jackson and R. P. K. Chan
Inverse Spectrum Problems For Block Jacobi Matrix
J. Comp. Math., 11 (1993), pp. 313-322. Abstract
pdf
Full Article

Jiao-xun Kuang
Approximate Methods For Generalized Inverses Of Operators In Banach Spaces
J. Comp. Math., 11 (1993), pp. 323-328. Abstract
pdf
Full Article

Ying-guang Shi
Singularity And Quadrature Regularit Of $(0,1,,M-2,M)$-Interpolation On The Zeros Of Jacobi Polynomials
J. Comp. Math., 11 (1993), pp. 329-338. Abstract
pdf
Full Article

Guo-zhong Zhuang
Convergence And Stability Properties Of A Vector Pade Extrapolation Method
J. Comp. Math., 11 (1993), pp. 339-349. Abstract
pdf
Full Article

Bing-sheng He
Further Development In An Iterative Projection And Contraction Method For Linear Programming
J. Comp. Math., 11 (1993), pp. 350-364. Abstract
pdf
Full Article

Geng Sun
Symplectic Partitioned Runge-Kutta Methods
J. Comp. Math., 11 (1993), pp. 365-372. Abstract
pdf
Full Article

Ming Wang
$L^Infty$ Convergence Of Conforming Finite Elements For The Biharmonic Equation
J. Comp. Math., 11 (1993), pp. 373-384. Abstract
pdf
Full Article